Picard sets for some classes of entire functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1987), pp. 47-49
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1987_5_a6,
author = {N. V. Zabolotskiǐ},
title = {Picard sets for some classes of entire functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {47--49},
year = {1987},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1987_5_a6/}
}
N. V. Zabolotskiǐ. Picard sets for some classes of entire functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1987), pp. 47-49. http://geodesic.mathdoc.fr/item/IVM_1987_5_a6/